Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Real analytic boundary regularity of the Cauchy kernel on convex domains

Author: So-Chin Chen
Journal: Proc. Amer. Math. Soc. 108 (1990), 423-432
MSC: Primary 32A25; Secondary 32A40, 32F15
MathSciNet review: 1000149
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is well-known that in one complex variable the Cauchy integral preserves real analyticity near the boundary. In this paper we show that the same conclusion also holds on convex domains with real analytic boundary in higher dimension, where the Cauchy kernel is given by the Cauchy-Fantappiè form of order zero generated by the (l.0)-form $ C\left( {\xi ,z} \right)$,

$\displaystyle C\left( {\xi ,z} \right) = \left( {\sum\limits_{j = 1}^n {\frac{{... ...xi _j}}}} \left( \xi \right)\left( {{\xi _j} - {z_j}} \right)} \right)^{ - 1}},$

where $ r\left( \xi \right)$ is the defining function of the domain.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A25, 32A40, 32F15

Retrieve articles in all journals with MSC: 32A25, 32A40, 32F15

Additional Information

PII: S 0002-9939(1990)1000149-2
Keywords: convex domain, Cauchy-Fantappiè form
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia